# SDR CALA9801778

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259 & 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FUSELAGE AFT ADF LOOP ANTENNA MOUNTING SURFACE EXTERNAL SKIN CRACKED AT RT CENTER MOUNT HOLE, STA 259 LONGERON 1R, BL 0 AND AT RT MOUNT HOLE, STA 265, LONGERON 1R, BL 0.  BOTH CRACKS WERE .375 INCH LONG.  THE CRACKED AREAS OF SKIN WERE CUT OUT.  DOUBLERS WERE INSTALLED IAW SRM 53-04, FIGURE 29 AND 51-10-3.
